# SDR YENA201812070841

- Difficulty date: December 7, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 61,394 hours, 22,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 894, STI-EWR. EMERG LIGHT COVER BROKEN 1C AISLE. REPLACED ROW 1C EMERGENCY LIGHT LENS. EMERG LIGHT SYS OPS CHECK OK REF AMM 33-51-00.
